# SDR CALA0400400

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 14,433 hours, 5,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1496377
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT INTERCOSTAL IN FLOOR AREA STA 500D TO 500E CRACKED.  REPLACED INTERCOSTAL IAW SRM 51-20-01 AND 51-40-02.
